Go Back   FitDay Discussion Boards > WEIGHT LOSS > Diets
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 04-17-2014, 08:13 PM   #11 (permalink)
FitDay Member
 
djwayne's Avatar
 
Join Date: Jan 2011
Posts: 62
Default

Well I did lose a few pounds but when I stopped taking them it all came right back.....probably won't be buying any more....
djwayne is offline   Reply With Quote
Old 05-06-2014, 07:08 PM   #12 (permalink)
FitDay Member
 
Join Date: May 2014
Posts: 9
Default

sounds tempting. i keep seeing ads for this stuff everywhere! i'm not looking for a magic pill either, but sometimes supplements and vitamins can help give a boost to lose that extra few pounds. any adverse effects?
PeteMoss60 is offline   Reply With Quote
Old 05-06-2014, 11:50 PM   #13 (permalink)
FitDay Member
 
djwayne's Avatar
 
Join Date: Jan 2011
Posts: 62
Default

I didn't have any adverse effects, I didn't even feel anything different, but when I stopped the weight came back, so maybe they did have some effect... ?? try at your own risk.....
djwayne is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2